# SDR F3LA2023091800164

- Difficulty date: September 1, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N322FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07983
- Aircraft time: 18,790 hours, 8,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 895707
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NR 5001260509-0020. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX.  DURING EPSU BATTERIES CAPACITY TEST, EPSU 10WL BATTERY FAILED CAPACITY TEST. REPLACEMENT IS REQUIRED IAW AMM 33-51-38-000-002-A/REV 95 AND AMM 33-51-38-400-002-A/REV 95.   INSTALLED EPSU 10WL BATTERY IAW AMM 33-51-38-400-002-A/REV 95 PART ON:  P/N: 3214-31, S/N: 909787, B/N: N322FR5042 MX ACTION IS ACCEPTABLE.
